Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Differential geometry of the complex plane


Author: Julian Lowell Coolidge
Journal: Trans. Amer. Math. Soc. 23 (1922), 117-134
MSC: Primary 53A05
DOI: https://doi.org/10.1090/S0002-9947-1922-1501193-0
MathSciNet review: 1501193
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A05

Retrieve articles in all journals with MSC: 53A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1922-1501193-0
Article copyright: © Copyright 1922 American Mathematical Society